Jump to content
Sign in to follow this  
SunnyKaye01

Just moved to 30mg. Questions.

Recommended Posts

So I just got bumped up to 30mg of Viibryd from 20mg 4 days ago. Today I am experienced like a fluttering sensation in my chest and a light headed feeling. I’ve also had an headache all day. Has anyone else experienced something similar to this going up in their dosage? I feel like the feeling in my chest is a severe anxious feeling but I’m also starting to  worry I’m having a heart problem (I have severe health anxiety). Any advice is welcome. Thanks! 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...